# SDR SWAA2023040417612

- Difficulty date: March 16, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #2 LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB - UPON INSPECTION OF CUTOUT; FOUND TWO THROUGH FASTENERS AT THE TERMINAL FITTING TO BE CRACKED. MARKED LOCATIONS.<REMOVED #2 SLAT PER AMM 27-81-21-000-801. INSTALLED MAIN TRACKS ON #2 SLAT ASSY; VERIFIED FIT OF DOWN STOP ASSEMBLY BOLT IN MAIN SLAT TRACK IAW AMM 27-81-21-400-802 STEP 5.G(5) AND AMM 27-81-21-400-801 STEPS 3.H(3.C#2 SLAT INSTALLED; IB AND OB DOWN STOP ASSEMBLY BOLT TORQUED AND SAFETIED AUXILIARY ARMS ATTACHED TO #2 SLATCLOSED PANELS 521PB 521SB IAW AMM 57-41-02-400-801 AND #2 SLAT ACT DOOR PANEL IAW AMM 20-50-11-910-801  TOOL ID: ATS1310 DUE: 10/2023;[25] VERIFIED CORRECTIVE ACTIONS STEP 24.;[26] RAISED FAULT TTG8Q00K58B7 FOR ORIGINAL DISCREPANCY AGAINST OFF UNIT SLAT MPN 114A5020-3 S/N 001055;[27] VERIFIED SKIN TAB GAPS ARE GOOD; PRELOAD IS GOOD AND L/E FLAP AND SLAT OPERATIONAL TEST IS GOOD IAW MM 27-81-00-820-803 STEPS 4.I.(3-5).;[28] VERIFIED CORRECTIVE ACTIONS 26 AND 27
